# SDR SWAA073497

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 30,301 hours, 17,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2205
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE LOOSE.  SECURED SLIDE ASSY PER MM.
